Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2012, 2:05 AM CDT for 5 counties in Oklahoma. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 2:05 AM CDT (07:05 UTC)
- Expired
- Jun 12, 2012, 3:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:11 AM CDT | TSTM WND DMG | Wilburton, OK | TREES AND TREE LIMBS DOWN IN WILBURTON AND JUST WEST OF WILBURTON. TIME IS RADAR ESTIMATED. |
| Jun 12, 2:28 AM CDT | TSTM WND DMG | 5 N Red Oak, OK | HALF INCH TO 1 INCH TREE LIMBS DOWN. TIME IS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3372 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
491
WUUS54 KTSA 120705
SVRTSA
OKC061-077-079-121-127-120800-
/O.NEW.KTSA.SV.W.0132.120612T0705Z-120612T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 300 AM CDT
* AT 203 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF ROBBERS CAVE STATE PARK TO
DAMON TO 6 MILES WEST OF YANUSH...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROBBERS CAVE STATE PARK...QUINTON...CLAYTON...YANUSH...TUSKAHOMA...
KINTA...KIAMICHI...BENGAL...RED OAK...LEQUIRE...ALBION...
TALIHINA...TALIMENA STATE PARK...FANSHAWE...LAKE WISTER STATE
PARK...WHITESBORO...MUSE AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3517 9472 3452 9477 3458 9567 3515 9563
TIME...MOT...LOC 0706Z 266DEG 22KT 3505 9538 3485 9527
3468 9538
$$3 follow-up statements
682 WWUS54 KTSA 120733 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 AM CDT TUE JUN 12 2012 OKC127-120743- /O.CAN.KTSA.SV.W.0132.000000T0000Z-120612T0800Z/ PUSHMATAHA OK- 233 AM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUSHMATAHA COUNTY IS CANCELLED... LAT...LON 3471 9565 3515 9563 3517 9472 3468 9476 TIME...MOT...LOC 0733Z 253DEG 31KT 3511 9553 3479 9469 $$ OKC061-077-079-121-120800- /O.CON.KTSA.SV.W.0132.000000T0000Z-120612T0800Z/ HASKELL OK-LE FLORE OK-PITTSBURG OK-LATIMER OK- 233 AM CDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR LATIMER...EASTERN PITTSBURG...WESTERN LE FLORE AND SOUTHERN HASKELL COUNTIES... AT 228 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLOCKER TO 10 MILES SOUTH OF LAKE WISTER STATE PARK... MOVING EAST NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED OAK... SUMMERFIELD...FANSHAWE...QUINTON...LAKE WISTER STATE PARK... LEWISVILLE...KINTA...LEQUIRE...MILTON AND MCCURTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3471 9565 3515 9563 3517 9472 3468 9476 TIME...MOT...LOC 0733Z 253DEG 31KT 3511 9553 3479 9469 $$
476 WWUS54 KTSA 120752 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 252 AM CDT TUE JUN 12 2012 OKC061-077-079-121-120800- /O.CON.KTSA.SV.W.0132.000000T0000Z-120612T0800Z/ HASKELL OK-LE FLORE OK-PITTSBURG OK-LATIMER OK- 252 AM CDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...WESTERN LE FLORE AND SOUTHERN HASKELL COUNTIES... AT 249 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM QUINTON TO 15 MILES SOUTHEAST OF LAKE WISTER STATE PARK...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE... MILTON AND MCCURTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3468 9476 3497 9563 3515 9563 3517 9472 TIME...MOT...LOC 0752Z 253DEG 31KT 3516 9534 3484 9450 $$
282 WWUS54 KTSA 120800 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 300 AM CDT TUE JUN 12 2012 OKC061-077-079-121-120810- /O.EXP.KTSA.SV.W.0132.000000T0000Z-120612T0800Z/ HASKELL OK-LE FLORE OK-PITTSBURG OK-LATIMER OK- 300 AM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER... NORTHEASTERN PITTSBURG...WESTERN LE FLORE AND SOUTHERN HASKELL COUNTIES EXPIRES AT 300 AM CDT... THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM. LAT...LON 3468 9476 3497 9563 3515 9563 3517 9472 TIME...MOT...LOC 0800Z 253DEG 31KT 3518 9526 3486 9442 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:31 AM CDT, 34 minutes earlier.
Area forecast discussion, Jun 12, 1:31 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT TUE JUN 12 2012
.DISCUSSION...
QUICK UPDATE TO ISSUE FLASH FLOOD WATCH SOUTHEAST OK
COUNTIES. ABUNDANT PWA AND CLUSTERS OF PERSISTENT
THUNDERSTORMS OVERNIGHT COULD EASILY PRODUCE ISOLATED
RAIN AMOUNTS OF SIX INCHES OR MORE. HOURLY RADAR RAINFALL
RATES HAVE EXCEEDED 3 INCHES IN PUSHMATAHA THIS PAST HOUR.
&&
.PREV DISCUSSION... /ISSUED 1151 PM CDT MON JUN 11 2012/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS REMAIN ONGOING ACROSS FAR SOUTHEAST OKLAHOMA...WITH SOME
DEVELOPMENT NOTED TO THE WEST NORTHWEST OF KMLC. HAVE INCLUDED A
CB GROUP THROUGH 09Z AT THIS TIME. CONVECTION IS EXPECTED TO MOVE
SOUTHEAST OVERNIGHT. LINGERING BOUNDARIES IN THE AREA TOMORROW
WARRANT NON ZERO THUNDERSTORM CHANCES...HOWEVER AREAL COVERAGE IS
EXPECTED REMAIN TOO LOW FOR INCLUSION IN THE TAFS. THEREFORE VFR
CONDITIONS WILL BE FORECASTED THROUGH THE TAF PERIOD.
PREV DISCUSSION... /ISSUED 928 PM CDT MON JUN 11 2012/
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS STARTING TO DEVELOP ALONG AND
JUST SOUTH OF SURFACE BOUNDARY ACROSS SERN OK AND WEST CENTRAL AR
ATTM IN REGION OF WEAKNESS IN THE CAP AND MODEST LOW LEVEL
CONVERGENCE. AIR MASS REMAINS VERY UNSTABLE WITH ADEQUATE DEEP
LAYER SHEAR TO SUPPORT ORGANIZED CONVECTION THROUGH LATE TONIGHT.
SEVERE THUNDERSTORM WATCH 377 JUST ISSUED FOR SERN OK AND
SEBASTIAN COUNTY. HAVE MADE ADJUSTMENTS TO POP/WEATHER GRIDS AS
WELL AS DEWPOINT GRIDS TO ACCOUNT FOR LATEST TRENDS. UPDATED
PRODUCTS WILL BE ISSUED SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 86 66 84 69 / 10 20 30 20
FSM 89 66 86 67 / 10 10 30 10
MLC 87 68 84 69 / 30 20 30 10
BVO 85 62 83 66 / 10 20 30 20
FYV 84 56 83 63 / 10 10 30 10
BYV 83 58 84 63 / 10 10 20 10
MKO 87 66 83 67 / 10 20 30 10
MIO 83 61 84 66 / 10 10 30 20
F10 86 68 83 69 / 10 20 30 20
HHW 88 70 85 69 / 30 20 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ073-
OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....30Hazardous weather outlook, Jun 11, 9:38 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON JUN 11 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
938 PM CDT MON JUN 11 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF I-40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF I-40.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT LOCATED ACROSS EAST CENTRAL OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING WILL CONTINUE TO PUSH SOUTHWARD TOWARD
SOUTHEASTERN OKLAHOMA TONIGHT. THUNDERSTORMS HAVE DEVELOPED WITHIN
THE FRONTAL ZONE AND WILL CONTINUE TO DO SO THROUGH LATE TONIGHT.
VERY UNSTABLE AIR AND MODERATE DEEP LAYER SHEAR OVER THE AREA WILL
SUPPORT SEVERE WEATHER...INCLUDING VERY LARGE HAIL AND DAMAGING
DOWNBURST WIND.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS CAN BE EXPECTED GENERALLY SOUTH OF I-40
TUESDAY ALONG AND NORTH OF THE STALLED FRONTAL BOUNDARY. THE
BOUNDARY WILL RETREAT NORTH ON WEDNESDAY...SPREADING STORM CHANCES
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. STORM
CHANCES WILL BECOME MORE ISOLATED TOWARD THE END OF THE WEEK AS A
RIDGE OF HIGH PRESSURE BUILDS IN THE UPPER ATMOSPHERE OVER THE
SOUTHERN PLAINS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...WITH
ONLY A LIMITED RISK DUE TO WEAK SHEAR.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
69In the hours before
Special weather statement, Jun 11, 10:34 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT MON JUN 11 2012
OKZ049-120415-
PUSHMATAHA OK-
1034 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
STANLEY...MOVING EAST SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION...SARDIS AND CLAYTON LAKE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3429 9534 3454 9561 3460 9557 3460 9551
3467 9551 3468 9551 3468 9505
TIME...MOT...LOC 0334Z 313DEG 10KT 3454 9545Special weather statement, Jun 11, 11:39 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT MON JUN 11 2012
OKZ049-120530-
PUSHMATAHA OK-
1139 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF EUBANKS...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CORINNE...RATTAN...CLOUDY...
FINLEY...SNOW...NASHOBA...STANLEY...OLETA...EUBANKS...DUNBAR AND
CLAYTON LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3442 9567 3458 9559 3454 9514 3419 9526
3416 9541 3416 9545
TIME...MOT...LOC 0439Z 315DEG 10KT 3439 9553Special weather statement, Jun 12, 12:35 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT TUE JUN 12 2012
OKZ053-120615-
CHOCTAW OK-
1235 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW
AT 1235 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SPEER...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...GRANT...GAY...GOODLAND...SAWYER...
SOPER...MESSER...KENT...HUSKEY...FALLON...SPEER...APPLE AND HUGO LAKE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO
BE EXPECTED. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3393 9571 3415 9576 3416 9532 3393 9527
TIME...MOT...LOC 0535Z 340DEG 15KT 3420 9554Special weather statement, Jun 12, 12:53 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT TUE JUN 12 2012
OKZ073-120630-
PITTSBURG OK-
1253 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 1253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ARPELAR TO 21 MILES SOUTHWEST OF
ASHLAND...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD AND ARPELAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9610 3506 9608 3509 9607 3494 9572
3466 9588 3466 9589 3468 9589 3468 9609
3468 9610
TIME...MOT...LOC 0553Z 307DEG 19KT 3497 9606 3453 9630Special weather statement, Jun 12, 1:18 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE JUN 12 2012
OKZ049-053-073-120700-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
118 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW...CENTRAL PITTSBURG AND WESTERN PUSHMATAHA
AT 117 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF EUBANKS TO 2 MILES NORTHEAST OF
SOPER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...SAWYER...SOPER...MESSER...
HARTSHORNE...HAILEYVILLE...KREBS...ANTLERS...RATTAN...MOYERS...
FINLEY...EUBANKS...DUNBAR AND HUGO LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3392 9556 3393 9559 3388 9569
3389 9575 3386 9577 3386 9581 3416 9585
3417 9578 3450 9579 3451 9568 3459 9568
3459 9588 3469 9590 3503 9565 3503 9551
3468 9551 3468 9546 3387 9534
TIME...MOT...LOC 0617Z 270DEG 9KT 3441 9564 3406 9568Special weather statement, Jun 12, 1:49 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT TUE JUN 12 2012
OKZ049-073-075-076-120745-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
149 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA AND
LATIMER
AT 148 AM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER MUCH OF
PITTSBURG COUNTY AND WESTERN LATIMER COUNTY...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 55 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3450 9578 3451 9578 3451 9568 3459 9568
3459 9588 3468 9589 3468 9610 3474 9610
3510 9584 3502 9477 3450 9477 3450 9504
3449 9504
TIME...MOT...LOC 0648Z 229DEG 11KT 3488 9603 3478 9482The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:06 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| Jun 11, 10:34 PM CDT | Special Weather Statement | TSA | Pushmataha | 41 min |
| Jun 11, 11:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Jun 11, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Jun 12, 12:31 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 119 min |
| Jun 12, 12:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Jun 12, 12:53 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| Jun 12, 1:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 5 hr |
| Jun 12, 1:18 AM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| Jun 12, 1:26 AM CDT | Flash Flood Watch | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 5 hr |
| Jun 12, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 26 min |
| Jun 12, 1:42 AM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Jun 12, 1:49 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Jun 12, 2:38 AM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.